Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of potential spaces


Author: José R. Dorronsoro
Journal: Proc. Amer. Math. Soc. 95 (1985), 21-31
MSC: Primary 46E35; Secondary 42B99
DOI: https://doi.org/10.1090/S0002-9939-1985-0796440-3
MathSciNet review: 796440
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A mean oscillation characterization, valid for all $ \alpha > 0$, of the spaces $ L_\alpha ^p$ of Bessel potentials of $ {L^p}$ functions is given and is used to relate the known characterizations for $ 0 < \alpha < 2$ via Marcinkiewicz integrals, due to E. M. Stein, and via vector-valued means of differences, due to R. S. Strichartz.


References [Enhancements On Off] (What's this?)

  • [1] R. J. Bagby, A characterization of Riesz potentials and an inversion formula, Indiana Univ. Math. J. 29 (1980), 581-595. MR 578208 (81j:46046)
  • [2] J. Bergh and J. Löfström, Interpolation spaces: An introduction, Springer-Verlag, Berlin, 1976. MR 0482275 (58:2349)
  • [3] S. Campanato, Proprieta di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1964), 137-160. MR 0167862 (29:5127)
  • [4] R. De Vore and R. Sharpley, Maximal operators and smoothness, Mem. Amer. Math. Soc. No. 293 (1984).
  • [5] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 0284802 (44:2026)
  • [6] S. Janson, M. Taibleson and G. Weiss, Elementary characterizations of Morrey-Campanato spaces, Lecture Notes in Math., vol. 992, Springer-Verlag, 1983, pp. 101-114. MR 729349 (85k:46033)
  • [7] E. M. Stein, The characterization of functions arising as potentials, Bull. Amer. Math. Soc. 67 (1961), 102-104. MR 0123729 (23:A1051)
  • [8] -, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)
  • [9] R. S. Strichartz, Multipliers on fractional Sobolev spaces, J. Math. Mech. 16 (1967), 1031-1061. MR 0215084 (35:5927)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B99

Retrieve articles in all journals with MSC: 46E35, 42B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0796440-3
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society